# SDR O2GA2020021480601

- Difficulty date: February 10, 2020
- Submitted: February 14, 2020
- Operation: Air carrier
- Aircraft: N806UP
- Make and model: Beech B300
- Aircraft serial: FL889
- Aircraft time: 4,443 hours, 3,684 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 101364628
- Part serial: 10015385B
- Condition: Intermittent
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LANDING GEAR WOULD NOT RETRACT WHEN GEAR HANDLE SELECTED UP. GEAR HANDLE SELECTED DOWN AND GEAR INDICATIONS 3 GREEN. GEAR RELAY CIRCUIT BREAKER POPPED. LANDING WAS UNEVENTFUL. MAINTENANCE REPLACED DEFECTIVE LEFT GEAR SQUAT SWITCH. SUCCESSFUL OPERATIONAL CHECK FLIGHT PERFORMED. AIRCRAFT RETURNED TO SERVICE.
